Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    fatigue
    avatar
    An_254016 posted:
    I am 33 year old woman that do not smoke or do drugs. I have been feeling fatigue for the past three years. I had some shortness of breath when i go long distances but that has stopped. I usually feel tired on the left side of my chest and usually have to lay down. usually when I lay down I feel ok, but not rested. I have been on anti psychotic medications for eight years. I was on geodon and effexor for two years, then I was on resperidal and effexor for another one and a half years and now I have been on abilify and seroquel for one year. I have no desie to do the things that I use to enjoy and I just feel fatigued all the time especially in my chest. I will add that I was also on Simvastatin,and am currently taking lopressor and norvasc for blood pressure for about three years. I have been tested for HIV three weeks after a possible exposure to the disease this year and tested negative( I am plannig on going at the 90 day mark for a retest). I was suffering some indegestion as well. The indegestion has since stopped six months ago( i only had indegestion for about four or so months)

    My main concern is the fatigue. I have blacked out on several occasions, but not to serious( I just had to sit it out for a couple of minutes, like three to five minutes) and went to the docotor and she did an EKG and everythign came back normal.

    I am tired of being tired and need some advice. can anyone help me as to what I souhld do. All my test came back normal (STDs, etc.).

    I am a little overweight ( I am 5' 9" and weighed 230 pounds and have lost at least 20 pounds). I have had no appetite since taking the abilify for about four months. Since then I have regained an appetite(the reason I suspect I have lost weight). I have also have low grade fevers as well.

    Like I said earlier, my main concern is the fatigue, I never feel rested when I rest.
    Reply


    Spotlight: Member Stories

    I am looking for answers. The infinite searcher

    Helpful Tips

    Be the first to post a Tip!

    Helpful Resources

    Be the first to post a Resource!

    Related Drug Reviews

    • Drug Name User Reviews

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.